On the Hochschild Homology of Elliptic Sklyanin Algebras

TitreOn the Hochschild Homology of Elliptic Sklyanin Algebras
Type de publicationArticle de revue
AuteurPelap, Serge Roméo Tagne
PaysSuisse
EditeurKluwer
VilleDordrecht
TypeArticle scientifique dans une revue à comité de lecture
Année2009
LangueAnglais
Date2009/03/01
Numéro3
Pagination267 - 281
Volume87
Titre de la revueLetters in Mathematical Physics
ISSN1573-0530
Mots-clésdeformation, Geometry, Group, Hochschild, Mathematical, Poisson, quantum, Statistical
Résumé en anglais

In this paper, we compute the Hochschild homology of elliptic Sklyanin algebras. These algebras are deformations of polynomial algebra with a Poisson bracket called the Sklyanin Poisson bracket.

URL de la noticehttp://okina.univ-angers.fr/publications/ua177
DOI10.1007/s11005-009-0307-6
Lien vers le document

http://dx.doi.org/10.1007/s11005-009-0307-6